# SDR JIKA12022301

- Difficulty date: February 23, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N31702
- Make and model: Beech 1900C
- Aircraft serial: UB2
- Aircraft time: 34,524 hours, 49,709 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Valve
- Part number: 32448011
- Part serial: 5010A
- Condition: Leaking
- Location: Epa System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H, A

## Discrepancy

APPROXIMATELY 15 MINUTES AFTER DEPARTURE, THE PILOT REPORTED SMOKE IN THE COCKPIT COMING FROM THE CONDITIONED AIR VENTS.  THE PILOT SHUTOFF THE LEFT AND RIGHT ENGINE ENVIRONMENTAL BLEED AIR AND DUMPED THE CABIN PRESSURIZATION, SMOKE DISSIPATED.  PILOT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LEFT AND RIGHT ENGINES AND FOUND THE LEFT ENGINE FUEL EPA CAN CHECK VALVE IS STUCK OPEN ALLOWING FUEL TO DRIP INTO THE BLEED AIR SYSTEM WHEN THE ENGINE IS SHUTDOWN.  BLEED AIR FEED LINE TO EPA CAN CAPPED OFF FOR FERRY FLIGHT FOR REPAIRS.  MAINTENANCE INSPECTED THE LEFT ENGINE FUEL PURGE VALVE AND FOUND IT LEAKING DURING WET MOTOR CHECK.  REPLACED THE LEFT ENGINE FUEL PURGE VALVE.  INSPECTED THE EPA CAN CHECK VALVE AND FOUND IT STUCK IN THE OPEN POSITION.  REPLACED THE EPA CAN CHECK VALVE P/N 232A-4BT.  GROUND RUN, LEFT ENGINE EPA SYSTEM FUNCTIONAL CHECK WAS SATISFACTORY.
